# SDR AALA202403067643

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 66,797 hours, 28,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR FLASHLIGHT NOT WORKING. REMOVED AND REPLACED BATTERY PACK. OPERATIONAL CHECK GOOD. PER 33-50-00.
